# SDR XNOA1192

- Difficulty date: July 13, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 55,145 hours, 34,858 cycles
- Engine: Pwa JT8D9
- System (JASC): 2612 · Fire Detection
- Part: Battery
- Condition: Malfunctioned
- Location: Fire Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FIRE ALARM ILLUMINATED DURING DESCENT, VISUAL CHECK OKAY.   LIGHT EXTINGUISHED SHORTLY AFTER.  REMOVED AND REPLACED 2 EACH MAIN DECK SDU BATTERIES.   SDU CHECKS GOOD IAW SECURE-A-PLANE MM.
